# SDR IPXA2M74197

- Difficulty date: June 18, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 70,476 hours, 11,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E OVER NR 1 PYLON HAS EDGE DAMAGE 3 PLACES.     REPAIRED LT WING FIXED L/E EXTERIOR SKIN AT XDLE330 IAW STA SA EA 011- 5730-01-A4040 REV IR AND EO MD11-5730-47739-A.
